Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 113, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Aug 23, 2007, 8:47 PM EDT for Saint Clair County, Michigan. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2007, 8:47 PM EDT (00:47 UTC)
- Expired
- Aug 23, 2007, 9:21 PM EDT
- In force
- 34 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Saint Clair County, MI
The radar
The Detroit radar (KDTX), 61 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 4:09 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1685 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDTX 240047
SVRDTX
MIC147-240215-
/O.NEW.KDTX.SV.W.0113.070824T0047Z-070824T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
847 PM EDT THU AUG 23 2007
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ST. CLAIR COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 1015 PM EDT
* AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
ALLENTON TO ANCHORVILLE TO 14 MILES SOUTHWEST OF HARSENS ISLAND...
MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RILEY CENTER...PEARL BEACH AND ADAIR BY 855 PM EDT...
EMMETT...MARINE CITY AND HARSENS ISLAND BY 900 PM EDT...
ALGONAC BY 905 PM EDT...
ST. CLAIR AND SMITHS CREEK BY 910 PM EDT...
WADHAMS BY 920 PM EDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4290 8302 4289 8275 4252 8269 4257 8252
4298 8241 4308 8273 4308 8297
$$
SHULER / SC2 follow-up statements
000
WWUS53 KDTX 240108
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
908 PM EDT THU AUG 23 2007
MIC147-240215-
/O.CON.KDTX.SV.W.0113.000000T0000Z-070824T0215Z/
ST. CLAIR MI-
908 PM EDT THU AUG 23 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR ST. CLAIR COUNTY...
AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES WEST OF SMITHS CREEK TO MARINE CITY TO 9 MILES SOUTHWEST OF
HARSENS ISLAND...OR ALONG A LINE EXTENDING FROM 16 MILES WEST OF PORT
HURON TO 17 MILES SOUTH OF PORT HURON TO 12 MILES SOUTHEAST OF MOUNT
CLEMENS...MOVING EAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SMITHS CREEK BY 915 PM EDT...
WADHAMS AND MARYSVILLE BY 925 PM EDT...
PORT HURON BY 940 PM EDT...
TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.
LAT...LON 4290 8278 4289 8275 4252 8269 4257 8252
4297 8242 4302 8243 4302 8255 4299 8271
$$
SHULER SC000
WWUS53 KDTX 240121
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
921 PM EDT THU AUG 23 2007
MIC147-240131-
/O.CAN.KDTX.SV.W.0113.000000T0000Z-070824T0215Z/
ST. CLAIR MI-
921 PM EDT THU AUG 23 2007
...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING
HAS BEEN CANCELLED.
SEVERE THUNDERSTORM WATCH NUMBER 642 REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 4290 8278 4289 8275 4252 8269 4257 8252
4297 8242 4302 8243 4302 8255 4299 8271
$$
SCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 7:40 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 23, 7:40 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 740 PM EDT THU AUG 23 2007 .AVIATION... A WELL DEVELOPED BOW ECHO WITH A HISTORY OF PRODUCING DAMAGING WINDS IS CURRENTLY ON TARGET TO AFFECT KDTW/KDET/KFNT AT THE START OF THE TAF PERIOD. A MAJOR CONCERN AT THIS TIME IS FOR THE POTENTIAL OF WIND GUSTS OF UP TO 50 KNOTS WITH THE INCOMING LINE. ALSO EXPECTING REDUCED VISIBILITIES INTO THE IFR CATEGORY AROUND 1 MILE FOR HEAVY RAIN. AN ADDITIONAL LINE OF THUNDERSTORMS IS DEVELOPING ACROSS NORTHERN ILLINOIS AND MAY AFFECT THE CWA TOWARD MIDNIGHT. THERE IS SOME UNCERTAINTY IN REGARDS TO HOW THE CONVECTIVE ENVIRONMENT WILL MODIFY AFTER THE INITIAL ROUND. STILL HAVE INCLUDED A WIND SHEAR GROUPING AT 2KFT AS WINDS OF 40KTS ARE POSSIBLE. CURRENTLY HAVE FORECASTED STRATIFORM RAIN AFTER MIDNIGHT BUT FURTHER MONITORING WILL CONTINUE. && .PREV DISCUSSION...ISSUED 335 PM EDT THU AUG 23 2007 SHORT TERM...THIS AFTERNOON AND EVENING FORECAST CONCERN DEALS WITH INCOMING CONVECTION THIS EVENING AND OVERNIGHT. AN ACTIVE SHORT TERM IS ANTICIPATED AS THE NEXT IN A SERIES OF SHORTWAVES SHEDS NORTHEASTWARD TOWARDS LOWER MICHIGAN. THIS LATEST WAVE CURRENTLY ACROSS IOWA/SOUTHERN MICHIGAN IS MORE VIGOROUS AND HAS A NICE PRESENTATION IN THE WV IMAGERY. STRONG CVA/HEIGHT FALLS HAVE CONTRIBUTED TO A GOOD AREA OF UVVS SPARKING THUNDERSTORM DEVELOPMENT...TRACKING EAST NORTHEASTWARD AT 40 KNOTS...ACROSS EASTERN IOWA THIS AFTERNOON. TWO BOUNDARIES HAVE TAKEN FORM DUE TO DIFFERENTIAL HEATING THROUGHOUT THE DAY IN ADDITION TO ATMOSPHERIC UPTURNING FROM CONVECTION LAST NIGHT. THESE WILL SERVE FOR LOCALIZED SURFACE CONVERGENCE AND MECHANISMS OF INITIATION THIS AFTERNOON. THE THERMODYNAMIC PROFILE IN THE SPECIAL LAUNCH FROM 18Z IS NOT HAS FAVORABLE AS 24 HRS AGO WITH A WEAK SUBTLE CAP ROUGHLY FROM 900-800MB. HOWEVER...STRONG INSTABILITY AND EVEN LESS CIN LIES ACROSS NORTHERN OHIO/INDIANA AND IS POISED TO ADVECT ON IN. THIS WILL OCCUR THIS AFTERNOON AND TONIGHT WITH FURTHER INSOLATION AND THE ARRIVAL OF THE STRENGTHENING LLJ (UP TO 50 KNOTS). THERE REMAINS A SHALLOW SUBTLE CAP...NOTICEABLE IN THE LATEST LAUNCH FROM ROUGHLY 800 TO 900 MB. OBSERVING TAMDAR SOUNDINGS SUGGEST A COMPLETE EROSION OF THE CAP WILL OCCUR WITH ANY ADDITIONAL SURFACE WARMING. THEREFORE...CONVECTION LATE THIS AFTERNOON SHOULD REMAIN LIMITED IN COVERAGE BEFORE STRONGER SUPPORT ARRIVES THIS EVENING. THE CONVECTIVE COMPLEX ORGANIZING ACROSS NORTHERN ILLINOIS WILL BRING THE GREATEST THREAT FOR SEVERE WEATHER THIS EVENING AS IT TRACKS INTO SOUTHERN LOWER MICHIGAN. INTENSIFICATION IS EXPECTED AS IT QUICKLY MOVES THROUGH SOUTHERN LAKE MICHIGAN AND NORTHERN INDIANA. THE AREA ACROSS NORTHERN IN/OHIO IS STRONGLY UNSTABLE 3000/4000 SBCAPE AND ML CAPES OF AROUND 3500 J/KG. EARLIER THOUGHTS IN THE UPDATE STILL STAND AS MODEL GUIDANCE APPEARS TOO FAR NORTH WITH THE PRECIPITATION FOR THE OVERNIGHT. WIND PROFILE IS HIGHLY CONDUCIVE FOR A DAMAGING WIND THREAT WITH 40 TO 50 KNOTS OF UNIDIRECTIONAL (WEST SOUTHWESTERLY) FLOW EXPECTED FROM ROUGHLY 3000 TO 20000 FEET. PRIMARY MODE OF CONVECTION WILL BE OF THE LINEAR BOW ECHO/SEGMENT VARIETY THROUGH TONIGHT. HEAVY RAINFALL WILL BE A THREAT WITH ANY THUNDERSTORMS AS PWATS ARE PLUS 2 INCHES. A LIMITED HAIL THREAT COULD POSSIBLY DEVELOP THIS EVENING BUT DOESN/T LOOK FAVORABLE WITH FREEZING LEVELS OF GREATER THAN 13KFT. TIME OF ARRIVAL ON THE WIDESPREAD COVERAGE OF THUNDERSTORMS APPEARS TO BE AT/AROUND 00UTC. LOWS TONIGHT WILL REMAIN NEAR/JUST ABOVE 70F FOR ALL LOCATIONS. LONG TERM...FRIDAY THROUGH THURSDAY MAIN CONCERN IS SEVERE WEATHER POTENTIAL FRIDAY AND FRIDAY NIGHT. A LOT DEPENDS ON EXTENT OF CONVECTIVE DEBRIS AND LOCATION OF OUTFLOW BOUNDARIES AS TO EVENTUAL INSTABILITY. WDSPRD CONVECTION TO THE WEST SHOULD MOVE OVER PORTIONS OF THE CWA OVERNIGHT... LEAVING A SIGNIFICANT AMOUNT OF PRECIP AND CLOUD DEBRIS FOR FRIDAY MORNING. HOWEVER... EXPECT AT LEAST THE SOUTHERN PORTIONS OF THE CWA TO SEE SIGNIFICANT SUN AND DESTABILIZATION FRIDAY AFTERNOON IN ADVANCE OF APPROACHING WAVE OUT OF THE MID MISSISSIPPI VALLEY REGION. DEEP LAYER SHEAR SHOULD STILL BE IN PLACE FRIDAY... BUT EXPECTING A BIT MORE DIRECTIONAL SHEAR AS THE THE SURFACE LOW APPROACHES AND SURFACE WINDS BACK SLIGHTLY. EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE CWA FRIDAY NIGHT BEFORE THE FRONT CLEARS THE AREA BY SUNRISE SATURDAY. AFTER THAT... LOOKING FOR A PRETTY NICE WEEKEND AND WILL BE HOLDING OFF ON POPS UNTIL THE NEXT FRONTAL SYSTEM COMES THROUGH MID WEEK. MARINE... PRIMARY MARINE HAZARD FOR THE SHORT TERM WILL BE THUNDERSTORM WINDS AS CONVECTION CONTINUES TO FIRE ALONG EAST WEST BOUNDARY FROM IOWA TO LOWER MICHIGAN. FIRST WAVE IS LIKELY TO AFFECT MARINE WATERS OF LAKE HURON AND LAKE ST. CLAIR THIS EVENING AND CONTINUING OVERNIGHT. NEXT SIGNIFICANT OPPORTUNITY WILL LIKELY BE LATER FRIDAY AND AFTERNOON AND EVENING AS NEXT SURFACE LOW COMES OUT OF THE PLAINS. DEEP LAYER SHEAR WILL CONTINUE THROUGH THE PERIOD WITH BOWING LINE SEGMENTS THE PREDOMINANT STORM TYPE EXPECTED. THUS POSSIBILITY WIND GUSTS ASSOCIATED WITH THUNDERSTORMS OVER MARINE AREAS COULD EASILY EXCEED 50 KNOTS. OTHERWISE... THE ONLY PERIOD OF CONCERN WIND/WAVE WISE WILL BE A BRIEF PERIOD LATE FRIDAY NIGHT AND SATURDAY BEHIND THE SURFACE LOW AND FRONT AS WINDS TURN NORTHWESTERLY. GUSTS OVER 25 KNOTS COULD BE POSSIBLE IN THE WAKE OF THE LOW... AND AS SOMEWHAT COOLER AIR COMES ACROSS WARMER WATERS OF LAKE HURON. DEPENDING ON THE STRENGTH OF THE SURFACE LOW... WOULDNT BE SURPRISED TO SEE SMALL CRAFT THRESHOLDS FOR ABOUT A 6 TO 12 HOUR PERIOD EARLY SATURDAY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....CB SHORT TERM...CB LONG TERM....DW MARINE.......DW YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 23, 4:23 PM EDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 423 PM EDT THU AUG 23 2007 MIZ047>049-053>055-060>063-068>070-075-076-082-083-242030- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 423 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR ALL OF SOUTHEAST MICHIGAN. STRONG THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST MICHIGAN TONIGHT ALONG A FRONTAL BOUNDARY THAT EXTENDS EAST TO WEST ACROSS LOWER MICHIGAN. STORMS WILL BE MOVING EAST AT 40 MPH AND WILL BE CAPABLE OF PRODUCING WIND GUSTS OVER 70 MPH AND HAIL OVER 1 INCH IN DIAMETER. ISOLATED TORNADOES ARE ALSO POSSIBLE DURING THE EVENING HOURS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST MICHIGAN THROUGH SATURDAY MORNING AS A STEADY PROGRESSION OF LOW PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE GREAT LAKES. SEVERE WEATHER IS POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVERNIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-242030- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 423 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS ALL OF THE MARINE AREAS OF LAKE HURON...LAKE ST. CLAIR... AND MICHIGAN WATERS OF LAKE ERIE. THUNDERSTORMS DEVELOPING ACROSS SOUTHERN LOWER MICHIGAN WILL MOVE EAST AT 4O MPH INTO ADJACENT WATERS OF LAKE HURON... LAKE ST. CLAIR... AND LAKE ERIE OVERNIGHT AND WILL BE CAPABLE OF PRODUCING WINDS GUSTS OVER 70 MPH... LARGE WAVES... AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST MICHIGAN THROUGH SATURDAY MORNING AS A STEADY PROGRESSION OF LOW PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE GREAT LAKES. SEVERE WEATHER IS POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVERNIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Aug 23, 6:03 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
603 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 3 N SAGINAW 43.46N 83.95W
08/23/2007 SAGINAW MI LAW ENFORCEMENT
WIRES DOWN AT M-84 AND TITTABWASSEE
&&
WDEEDLERLocal storm report, Aug 23, 6:20 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
620 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL UNIONVILLE 43.65N 83.47W
08/23/2007 E0.75 INCH TUSCOLA MI TRAINED SPOTTER
&&
WDEEDLERLocal storm report, Aug 23, 7:12 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
712 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL CASS CITY 43.60N 83.18W
08/23/2007 E0.88 INCH TUSCOLA MI TRAINED SPOTTER
&&
WDEEDLERLocal storm report, Aug 23, 8:20 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT COR
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
820 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST 1 W ANN ARBOR 42.28N 83.75W
08/23/2007 E60 MPH WASHTENAW MI TRAINED SPOTTER
JACKSON AND ZEEB RD
&&
WDEEDLERLocal storm report, Aug 23, 8:27 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
827 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST SOUTH LYON 42.46N 83.65W
08/23/2007 E60 MPH OAKLAND MI TRAINED SPOTTER
&&
WDEEDLERThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:14 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 39 min |
| Aug 23, 8:21 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 54 min |
| Aug 23, 8:31 PM EDT | Severe Thunderstorm Warning | DTX | Oakland, Wayne | 57 min |
| Aug 24, 12:10 AM EDT | Special Marine Warning | DTX | 35 min | |
| Aug 24, 4:42 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 63 min |
| Aug 24, 5:01 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 59 min |
| Aug 24, 5:07 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 68 min |
| Aug 24, 5:09 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 66 min |
| Aug 24, 5:15 PM EDT | Tornado Warning | DTX | Shiawassee | 23 min |
| Aug 24, 5:22 PM EDT | Tornado Warning | DTX | Genesee | 53 min |
| Aug 24, 5:26 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 85 min |
| Aug 24, 5:31 PM EDT | Tornado Warning | DTX | Livingston | 32 min |
| Aug 24, 5:35 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 70 min |
| Aug 24, 5:45 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 90 min |
| Aug 24, 5:51 PM EDT | Special Marine Warning | DTX | 84 min | |
| Aug 24, 5:56 PM EDT | Tornado Warning | DTX | Oakland | 49 min |
| Aug 24, 6:03 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 72 min |
| Aug 24, 6:09 PM EDT | Severe Thunderstorm Warning | DTX | Macomb | 68 min |
| Aug 24, 6:14 PM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 31 min |
| Aug 24, 6:14 PM EDT | Tornado Warning | DTX | Lapeer | 53 min |
| Aug 24, 6:16 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 58 min |
| Aug 24, 6:18 PM EDT | Special Marine Warning | DTX | 60 min | |
| Aug 24, 6:32 PM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 62 min |
| Aug 24, 7:12 PM EDT | Special Marine Warning | DTX | 34 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.